MAUDE Adverse Event Report: INOVO INC INSPIRED BY DRIVE; BATH TRANSFER

INOVO INC INSPIRED BY DRIVE; BATH TRANSFER
Model Number BTUC-8131M-BB
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath transfer system by an end user, who reported that while he was seated on the system and being rolled across a wood floor by his caregiver, "the wheels on the transfer base locked up and [would] not roll," which caused him to be run into a wall.He was taken to the er where his left leg was x-rayed, and was released the same day.The drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
INSPIRED BY DRIVE
Common Device Name
BATH TRANSFER
Manufacturer (Section D)
INOVO INC
104 leonard blvd. n
lehigh acres FL 33971
MDR Report Key15411636
Report Number3005328749-2022-00002
Device Sequence Number6952464
Product Code ILS
UDI-Device Identifier00822383974613
UDI-Public00822383974613
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2022
Report Date (Section F) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBTUC-8131M-BB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer09/13/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/13/2022